# SDR SIMA200620811

- Difficulty date: July 4, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED DOUBLER, FABRICATED A DOUBLER.
